Publications

Below is a list of publications by members of the Topology and Dynamics research group.

2021

  • C. Good, S. Macias, J. Meddaugh, J. Mitchell and J. Thomas. Expansivity and unique shadowing, Proc. Amer. Math. Soc. 149, 671–685 (2021). 

2020

  • C. Good, J. Mitchell and J. Meddaugh. Shadowing, internal chain transitivity and α-limit sets: J. Math. Anal. Appl. 491(1), 124291 (2020).
  • C. Good, J. Mitchell and J. Thomas. Preservation of shadowing in discrete dynamical systems, J. Math. Anal. Appl. 485(1), 123767 (2020).
  • M. Kesseböhmer, T. Samuel and K. Sender. The Sierpiński gasket as the Martin boundary of a non–isotropic Markov chain. J. Fractal Geom. 7(2), 113–136 (2020).
  • M. Kesseböhmer, T. Samuel and H. Weyer. Measure–geometric Laplacians on the real line. Comment. Math. Univ. Carolin. 61(3), 313–335 (2020).
  • S. Kombrink and S. Winter. Lattice self-similar sets on the real line are not Minkowski measurable: Ergod. Dyn. Sys. 40(1), 221–232 (2020).
  • B. Quackenbush, T. Samuel and M. West. Periodic intermediate β-expansions of Pisot numbers. Mathematics 8(903), 1–16 (2020).

2019

  • S. Baker and D. Allen. General Mass Transference Principle: Selecta Math. (N.S.), 25(3), Art. 39 (2019).
  • S. Baker. An analogue of Khintchine's theorem for self-conformal sets: Math. Proc. Cambridge Philos. Soc., 167(3), 567–597 (2019).
  • S. Baker. Exceptional digit frequencies and expansions in non-integer bases: Monatsh. Math., 190(1), 1–31 (2019).
  • S. Baker, J. M. Fraser and A. Máthé. Inhomogeneous self-similar sets with overlaps: Ergod. Dyn. Sys., 39(1), 1–18 (2019).
  • S. Baker and D. Kong. Numbers with simply normal beta-expansions: Math. Proc. Cambridge Philos. Soc., 167(1), 171–192 (2019).
  • S. Baker and N. Sidorov. An infinitely generated self-similar set with positive Lebesgue measure and empty interior: Proc. Amer. Math. Soc, 147, 4891–4899 (2019).
  • R. A. Barrera, S. Baker and D. Kong. Entropy, topological transitivity, and dimensional properties of unique q-expansions: Trans. Amer. Math. Soc., 371(5), 3209–3259 (2019).
  • C. Good and J. Meddaugh. Shifts of finite type as fundamental objects in the theory of shadowing: Inventiones Mathematicae, 220, 715–736 (2019).
  • C. Good, P. Oprocha and M. Puljiz. Shadowing, asymptotic shadowing and s-limit shadowing: Fund. Math., 244(3), 287–312.
  • M. Gröger, M. Kesseböhmer, A. Mosbach, T. Samuel and M. Steffens. A classification of aperiodic order via spectral metrics and Jarnìk sets: Ergod. Dyn. Sys. 39(11), 3031–3065 (2019).
  • M. Grove and C. Good. Approaches to feedback in the mathematical sciences: just what do students really think?: Teaching Mathematics and its Applications (2019).
  • R. Henze, C. Mu, M. Puljiz, N. Kamaleson, J. Huwald, J. Haslegrave, P. S. di Fenizio, D. Parker, C. Good, J. E. Rowe,  B. Ibrahim and P. Dittrich. Multi-scale stochastic organization-oriented coarse-graining exemplified on the human mitotic checkpoint: Scientific Reports, 9(1), 3902 (2019).
  • M. Kesseböhmer, A. Mosbach, T. Samuel and M. Steffens. Diffraction of return time measures. J. Stat. Phys. 174, 519–535 (2019).
  • M. Kesseböhmer, T. Samuel and H. Weyer. Measure–geometric Laplacians for discrete distributions: Contemp. Math. 731, 133–142 (2019).
  • S. Kombrink and T. Samuel. Fractal geometry and dynamics: Lond. Math. Soc. Newsl., 481, 24–29 (2019).
  • B. Li, T. Sahlsten, T. Samuel and W. Steiner. Denseness of intermediate β-shifts of finite type: Proc. Amer. Math. Soc., 147(5), 2045–2055 (2019).

2018

  • S. Baker. Approximation properties of beta-expansions II: Ergod. Dyn. Sys., 38(5), 1627–1641 (2018).
  • C. Good and S. Macias. What is Topological about Topological Dynamics? Discrete Contin. Dyn. Syst., 38(3) 1007–1031 (2018).
  • C. Good and J. Meddaugh. Orbital shadowing, internal chain transitivity and ω-limit sets: Ergod. Dyn. Sys., 38(1), 143–154 (2018).
  • C. Good, M. Puljiz and L. Fernández. Almost Minimal Systems and Periodicity in Hyperspaces: Ergod. Dyn. Sys., 38(6), 2158–2179 (2018).
  • F. Dreher, M. Kesseböhmer, A. Mosbach, T. Samuel and M. Steffens. Regularity of aperiodic minimal subshifts: Bull. Math. Sci., 8(3), 413–434 (2018).
  • A. Fähnrich, S. Klein, A. Sergé, C. Nyhoegen, S. Kombrink, S. Möller, K. Keller, J. Westermann and K. Kalies. CD154 costimulation shifts the local T cell receptor repertoire not only during thymic selection but also during peripheral T-dependent humoral immune responses: Front. Immunol., 9, 1–11 (2018).
  • S. Kombrink. Renewal theorems for processes with dependent interarrival times: Advances in Applied Probability, 50(4), 1193–1216 (2018).

2017

  • M. Kesseböhmer and S. Kombrink. A complex Ruelle-Perron-Frobenius Theorem for infinite Markov shifts with applications to renewal theory: Discrete Contin. Dyn. Syst. - Series S, 2(10), 335–352 (2017).

2016

  • S. C. Dzul-Kifli and C. Good. The chaotic behavior on the unit circle: International Journal of Mathematical Analysis 10(25) 1245–1254 (2016).
  • C. Good and S. Macias. Symmetric products of generalized metric spaces: Topology Appl., 206, 93–114 (2016).
  • L. Fernández and C. Good. Shadowing for induced maps of hyperspaces: Fund. Math., 235, 277–286 (2016).
  • M. Kesseböhmer, T. Samuel and H. Weyer. A note on measure-geometric Laplacians: Monatsh. Math., 181(3), 643–655 (2016).
  • B. Li, T. Sahlsten and T. Samuel. Intermediate β-shifts of finite type: Discrete Contin. Dyn. Syst., 36(1), 323–344 (2016).
  • J. Kautzsch, M. Kesseböhmer and T. Samuel. On the convergence to equilibrium of unbounded observables under a family of intermittent interval maps: Ann. Henri Poincaré , 17(9), 2585–2621 (2016).
  • S. Kombrink, E. P. J. Pearse and S. Winter. Lattice-type self-similar sets with pluriphase generators fail to be Minkowski measurable: Math Z., 283(3), 1049–1070 (2016).

2015

  • L. Fernández, C. Good, M. Puljiz and Á. Ramírez. Chain transitivity in hyperspaces: Chaos, Solitons and Fractals, 81, 83–90 (2015).
  • C. Good and S. C. Dzul-Kifli. On Devaney Chaos and Dense Periodic Points - Period 3 and Higher Implies Chaos: Amer. Math. Monthly , 773–780 (2015).
  • J. Kautzsch, M. Kesseböhmer, T. Samuel and B. O. Stratmann. On the asymptotics of the α-Farey transfer operator: Nonlinearity , 28, 143–166 (2015).
  • M. Kesseböhmer and S. Kombrink. Minkowski content and fractal Euler characteristic for conformal graph directed systems: J. Fractal Geom. 2, 171–227 (2015).

2014

  • W. R. Brian, C. Good, R. W. Knight and D. W. McIntyre. Finite Intervals in the Lattice of Topologies: Order, 31(3), 325–335 (2014).
  • F. Dreher and T. Samuel. Continuous images of Cantor's ternary set: Amer. Math. Monthly , 121(7), 640–643 (2014).
  • T. Samuel, N. Snigireva and A. Vince. Embedding the symbolic dynamics of Lorenz maps: Math. Proc. Camb. Phil. Soc., 156(3), 505–519 (2014).

2013

  • A. D. Barwell, C. Good, P. Oprocha, and B. E. Raines. Characterizations of ω-limit sets in topologically hyperbolic systems: Discrete Contin. Dyn. Syst., 33(5), 1819–1833 (2013).
  • M. Kesseböhmer and T. Samuel. Spectral metric spaces for Gibbs measures: J. Funct. Anal., 31, 1801–1828 (2013).
  • T. Samuel. A simple proof of Vitali's theorem for signed measures: Amer. Math. Monthly. , 120(7) 654–660 (2013).

2012

  • U. Freiberg and S. Kombrink. Minkowski content and local Minkowski content for a class of self-conformal sets: Geom. Dedicata 159(1), 307–325 (2012).
  • C. Good and K. Papadopoulos. A topological characterization of ordinals - van Dalen and Wattel revisited: Topology Appl., 159(6), 1565–1572 (2012).
  • M. Kesseböhmer and S. Kombrink. Fractal curvature measures and Minkowski content for self-conformal subsets of the real line: Adv. in Math. 230, 2474–2512 (2012).